Increasing regularity of generalized solutions to the wave equation for computing optimal boundary controls
Numerical methods and programming, Tome 17 (2016) no. 3, pp. 299-308
Cet article a éte moissonné depuis la source Math-Net.Ru
Problems with two-sided boundary controls of three main types are considered for the wave equation in the classes of weak generalized solutions on intervals of subcritical length. An algorithm is proposed for the stable approximation of boundary controls. This algorithm is based on the preliminary smoothing of phase trajectories, the application of a variational method in the classes of strong generalized solutions, and the final differentiation of the resulting smoothed controls. Numerical results are discussed.
Keywords:
wave equation, generalized solution, boundary control, subcritical interval, approximate data, approximate solution
Mots-clés : convergence.
Mots-clés : convergence.
@article{VMP_2016_17_3_a10,
author = {D. A. Ivanov},
title = {Increasing regularity of generalized solutions to the wave equation for computing optimal boundary controls},
journal = {Numerical methods and programming},
pages = {299--308},
year = {2016},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2016_17_3_a10/}
}
TY - JOUR AU - D. A. Ivanov TI - Increasing regularity of generalized solutions to the wave equation for computing optimal boundary controls JO - Numerical methods and programming PY - 2016 SP - 299 EP - 308 VL - 17 IS - 3 UR - http://geodesic.mathdoc.fr/item/VMP_2016_17_3_a10/ LA - ru ID - VMP_2016_17_3_a10 ER -
D. A. Ivanov. Increasing regularity of generalized solutions to the wave equation for computing optimal boundary controls. Numerical methods and programming, Tome 17 (2016) no. 3, pp. 299-308. http://geodesic.mathdoc.fr/item/VMP_2016_17_3_a10/